# SDR DALA2018032001807

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 45,832 hours, 20,055 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ALL THREE AUTOPILOTS TRIPPED OFF DURING APPROACH.  COMPLETED MCDP TEST 30,  AND TEST 40 ,AUTO LAND IAW FIM 22-00-03,  NO FAULTS NOTED.
